FRANÇAIS
A showcase of ÉTS researchers’ publications and other contributions
SEARCH

Robust moving mesh algorithms for hybrid stretched meshes: application to moving boundaries problems

Landry, Jonathan, Soulaïmani, Azzeddine, Luke, Edward et Ben Haj Ali, Amine. 2016. « Robust moving mesh algorithms for hybrid stretched meshes: application to moving boundaries problems ». Journal of Computational Physics, vol. 326. pp. 691-721.

The full text of this document is not available here.
Rechercher dans Google Scholar
Item Type: Peer reviewed article published in a journal
Professor:
Professor
Soulaïmani, Azzeddine
Affiliation: Génie mécanique
Date Deposited: 24 Oct 2016 14:49
Last Modified: 24 Oct 2016 14:49
URI: http://espace2.etsmtl.ca/id/eprint/13845

Actions (login required)

View Item View Item